# SDR TWAA0103304

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NUMBER 5 CABIN SEAT TRACK, O/B FLANGE, STA 229, HAD CORROSION.  REMOVED AND REPLACED FWD SECTION OF TRACK, APPROX 5 INCHES, TO EXISTING SPLICE PER SPM 6-70-01, PARA 4, ITEM A AND B.  INSTALLED FASTENERS PER 51-30-2.
